Go Back   NeuroTalk Support Groups > Health & Related Topics > General Health Conditions & Rare Disorders

General Health Conditions & Rare Disorders Discussions about general health conditions and undiagnosed conditions, including any disorders that may not be separately listed below.

static and lines in vision

Reply
Thread Tools Display Modes
Unread 02-17-2013, 03:21 AM   #1
owls
New Member
 
Join Date: Feb 2013
Location: Michigan
Posts: 2
Default static and lines in vision

In the last two months I have been gradually having 'visual snow'. Over the last three weeks its been ten times worse. I see static, flashes and lines everywhere. Even now, I can see static as i'm writing and its really irritating.

I had a MRI last month which came back normal and a week later, I went to an eye doctor to see about my eyes. My eyes are great, according to the eye doctor, she dilated my eyes and looked in them but everything is fine.

I don't really know what to do here, I was told it was a migraine but I have no pain and it never goes away. I don't drink or smoke, my only medication that I take are Wellbutrin 150mg and Seroquel xl 25mg. Nothing happened over the last two months to make it happen, I would really like to know what to do or if there is a different type of eye doctor I can go to.
owls is offline   Reply With Quote
Unread 02-17-2013, 02:59 PM   #2
Lara
Grand Magnate
 
Lara's Avatar
 
Join Date: Sep 2006
Posts: 3,940
Default

Hi owls,
Welcome to the NeuroTalk Support Groups.

Just a thought about the migraines.
There are many, many different forms of migraine. It is possible to have migraines without the actual pain. I get an occassional migraine but as I've got older mainly only get the visual aura and a strange feeling prior to that occurring and then I have a couple of days where I feel very flat and unwell. No headache. Mine are transient unlike what you're describing.

As far as I know there are forms of migraine without headache that can be persistent although I don't know that they're very common. Prolonged aura without headache.

Also, some doctors like to rule out other conditions like epilepsy and transient ischemic attacks when diagnosing a person with migraine aura without the pain. There may be other conditions where a prolonged aura is a symptom. Other members here may have experience with that.

I'll post the url to our Headache Forum. You may get some feedback there as well as here.
Headache Forum

Whether or not the Wellbutrin or the Seroquel can cause visual disturbances I don't know either.

Medications & Treatments Forum
__________________

.


.

Last edited by Lara; 02-17-2013 at 03:50 PM. Reason: added url
Lara is offline   Reply With Quote
Unread 02-18-2013, 12:15 PM   #3
pabb
Member
 
Join Date: Sep 2006
Posts: 767
Default

could be the wellbutrin, is it new, or dose adustment recently?
Quote:
Originally Posted by owls View Post
In the last two months I have been gradually having 'visual snow'. Over the last three weeks its been ten times worse. I see static, flashes and lines everywhere. Even now, I can see static as i'm writing and its really irritating.

I had a MRI last month which came back normal and a week later, I went to an eye doctor to see about my eyes. My eyes are great, according to the eye doctor, she dilated my eyes and looked in them but everything is fine.

I don't really know what to do here, I was told it was a migraine but I have no pain and it never goes away. I don't drink or smoke, my only medication that I take are Wellbutrin 150mg and Seroquel xl 25mg. Nothing happened over the last two months to make it happen, I would really like to know what to do or if there is a different type of eye doctor I can go to.
pabb is offline   Reply With Quote
Unread 02-19-2013, 11:40 PM   #4
MiaVita2012
Member
 
MiaVita2012's Avatar
 
Join Date: Dec 2012
Location: N/A
Posts: 661
My Mood:
Default

Have you had any head injuries lately or jolts to you head?What other symptoms do you have besides eyes and headaches?
__________________
What Happened: In 2011 I was in a MVA
.


Symptoms: Physical: I am always cold in any season!!I cannot tolerate anything pressure on my head(sun glasses,hats)longer then a hour,Lock jaw/Displaced TMJ, Dropsey, Hands go numb, Arms go numb, back of head numb (when asleep),Muscle spasms in face & upper body,migraines, concentration headaches, dizziness, nausea, neck and back trauma (from accident), tinnitus, extreme light sensitivity, noise sensitivity, EXTREME fatigue, impaired vestibular system, balance off, Pupils NEVER equal, disrupted sleep cycles,speech problems.

Cognitive: Cognitive Behavior, Brain fog, impulsivity, speech problems, word finding problems, slowed processing speeds, impaired visual memory, impaired complex attention

Emotional: Unable to handle stress or overstimulation without getting extremely irritable or angry, easily overstimulated, MAJOR depression, major anxiety, Panic attacks

Treatment so far: Treatment for PCS,PTSD,Depression & panic,Vestibular therapy, Physical therapy, Vitamin Schedule,Walking,No Dairy, No eggs, No caffeine, No artificial coloring, Sleep with 2 pillows, Very little sugars consumed, Eat healthy,No alcohol, Medications, limit stress and overstimulation.

~*~Learn to treasure yourself and your Divinity. Be willing to accept yourself completely. Be yourself, be graceful, be kind, be wild, be weird ... be true to yourself~*~
MiaVita2012 is offline   Reply With Quote
Unread 02-23-2013, 01:58 PM   #5
owls
New Member
 
Join Date: Feb 2013
Location: Michigan
Posts: 2
Default

Not new to the wellbutrin and no trauma anywhere but i'm having strange symptoms besides my eyes.

Today I developed a rash all over my arms, elbows, armpits and the back of my neck. I didn't use different detergant, eat different food or anything at all different. The rash spread quickly and stayed there for twenty minutes and now my skin is still kind of red where the rash was. The rash burned, it wasn't itchy.

I've been really dizzy lately and my feet have been swelling a lot. My hands have been feeling tingly and sometimes my fingers twitch.
My doctor has no idea what to do with me lol
owls is offline   Reply With Quote
Unread 02-23-2013, 05:29 PM   #6
Lara
Grand Magnate
 
Lara's Avatar
 
Join Date: Sep 2006
Posts: 3,940
Default

Hi again owls... That doesn't sound very good!

When did you last speak to your regular doctor? (not the eye doctor)

I don't mean to sound alarmist on a computer screen but you should see a doctor again ASAP while you have the rash, especially considering all the other symptoms you're describing and considering the medications you have been prescribed.
__________________

.


.
Lara is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Moving muscle v. static muscle wild_cat Myasthenia Gravis 2 11-10-2012 08:39 AM
What are those wavy lines? Debbie D Multiple Sclerosis 13 05-09-2009 08:25 PM
Static Electricity Alffe Computers and Technology 13 01-26-2009 06:25 PM
Installing RAM & Static Looking4hope Computers and Technology 8 04-05-2008 05:34 PM


All times are GMT -5. The time now is 10:47 AM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives